# SDR CALA2017100103362

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 21,332 hours, 7,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L OUTSIDE EMERGENCY LIGHT IS INOP RELAMPED SLIDE LIGHT AT DOOR 2L, OPERATIONAL CHECK GOOD IAW AMM 33-51-04-960-801.
